# SDR AALA201512049005

- Difficulty date: December 3, 2015
- Submitted: December 4, 2015
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 59,174 hours, 21,703 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  FWD FLIGHT ATTENDANT JUMP SEAT FLASH LIGHT INOPERATIVE.  REPLACED FLASHLIGHT BATTERY & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
